Alert archive / Pennsylvania / Areal Flood Warnings in 2018

Areal Flood Warning 63, NWS Philadelphia/Mount Holly

August 22, 2018Bucks County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 22, 2018, 2:54 AM EDT for Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2018, 2:54 AM EDT (06:54 UTC)
Expired
Aug 22, 2018, 10:45 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Bucks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WGUS41 KPHI 220654
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
254 AM EDT WED AUG 22 2018

PAC017-077-095-221045-
/O.NEW.KPHI.FA.W.0063.180822T0654Z-180822T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
254 AM EDT WED AUG 22 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Lehigh County in eastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...
  Northampton County in eastern Pennsylvania...

* Until 645 AM EDT.

* At 251 AM EDT, local law enforcement reported flooding in 
  Allentown, far northwest Bucks, and Northampton Counties with 
  several roads closed in these areas. Additionally, rises in the 
  Perkiomen Creek and the Little Lehigh Creek continue. Though the 
  heavy rainfall has ended, flooding is expected to continue for the 
  next several hours.

* Some locations that could experience flooding include...
  Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton,
  Quakertown, Perkasie, Wilson, Souderton, Bedminster, Hellertown,
  Nazareth, Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale
  and Belfast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
      4068 7520 4068 7517 4065 7520 4057 7519
      4058 7512 4055 7508 4026 7523 4061 7580
      4063 7580

$$

CMS
4 follow-up statements
108 
WGUS81 KPHI 220745
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
345 AM EDT WED AUG 22 2018

PAC017-077-095-221045-
/O.CON.KPHI.FA.W.0063.000000T0000Z-180822T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
345 AM EDT WED AUG 22 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR LEHIGH...
NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...

At 341 AM EDT, reporting gauges indicated flooding across the warned 
area. The Little Lehigh Creek at Little Lehigh Park in Allentown has 
reached flood stage and continues to rise at the 10th Street gauge. 
Flooding is imminent near Little Lehigh Creek in Allentown and 
immediately downstream. Martin Luther King Jr. Drive begins to flood 
near Lehigh Street when the 10th Street gauge reaches flood stage. 
Additionally, several road closures in Upper and Lower Macungie 
Townships have been reported...including Centronia Street and Mill 
Creek Road. Flooding is expected to continue for the next several 
hours.

Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown,
Perkasie, Wilson, Souderton, Bedminster, Hellertown, Nazareth,
Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale and Belfast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
      4068 7520 4068 7517 4065 7520 4057 7519
      4058 7512 4055 7508 4026 7523 4061 7580
      4063 7580

$$

CMS
419 
WGUS81 KPHI 221019
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
619 AM EDT WED AUG 22 2018

PAC017-077-095-221045-
/O.CON.KPHI.FA.W.0063.000000T0000Z-180822T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
619 AM EDT WED AUG 22 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR LEHIGH...
NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...

At 617 AM EDT, reporting gauges indicated flooding continuing on 
Little Lehigh Creek at Little Lehigh Park in Allentown. The level 
continues to rise at the 10th Street gauge in Allentown as well. 
Several roads remain closed in Upper and Lower Macungie Townships. 
The flood warning will likely be extended in time soon.

Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown,
Perkasie, Wilson, Souderton, Bedminster, Hellertown, Nazareth,
Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale and Belfast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
      4068 7520 4068 7517 4065 7520 4057 7519
      4058 7512 4055 7508 4026 7523 4061 7580
      4063 7580

$$

CMS
779 
WGUS41 KPHI 221032
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
632 AM EDT WED AUG 22 2018

PAC017-077-095-221445-
/O.EXT.KPHI.FA.W.0063.000000T0000Z-180822T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
632 AM EDT WED AUG 22 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Lehigh County in eastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...
  Northampton County in eastern Pennsylvania...

* Until 1045 AM EDT.

* At 630 AM EDT, emergency management reported flooding across the 
  warned area. The Little Lehigh Creek remains above flood stage at 
  Little Lehigh Park in Allentown. Several roads are closed in 
  Allentown and surrounding areas. Flooding is expected to continue 
  for the next few hours.

* Some locations that could experience flooding include...
  Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton,
  Quakertown, Perkasie, Wilson, Souderton, Bedminster, Hellertown,
  Nazareth, Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale
  and Belfast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
      4068 7520 4068 7517 4065 7520 4057 7519
      4058 7512 4055 7508 4026 7523 4061 7580
      4063 7580

$$

CMS
482 
WGUS81 KPHI 221438
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1038 AM EDT WED AUG 22 2018

PAC017-077-095-221446-
/O.EXP.KPHI.FA.W.0063.000000T0000Z-180822T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
1038 AM EDT WED AUG 22 2018

...THE FLOOD WARNING WILL EXPIRE AT 1045 AM EDT FOR LEHIGH...
NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...

Local creeks and streams are continuing to fall and are no longer 
expected to lead to flooding. However, many of these creeks and 
streams continue to have fast moving waters. There may be some 
residual water in some areas, so please continue to heed any road 
closures.

LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
      4068 7520 4068 7517 4065 7520 4057 7519
      4058 7512 4055 7508 4026 7523 4061 7580
      4063 7580

$$

Robertson

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 22, 12:35 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 22, 12:35 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1235 AM EDT Wed Aug 22 2018

.SYNOPSIS...
A warm front is forecast to lift through our region overnight,
then a cold front is expected to move slowly across our area on
Wednesday. High pressure is anticipated to follow for Thursday
and Friday. The main center of the high should move out to sea
over the weekend but it is expected to continue influencing our
weather into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 1230 AM, a warm front continues to make northward
progress across the region with a wind shift to the south and
southwest with its passage. An organized area of convection
continues to lift across portions of eastern PA and northern NJ
with excessive rainfall rates (2-3 inches per hour). Several
reports of flash flooding have been received. This area is
lifting more north now of the stronger instability, however
there appears to be an embedded meso-low which has enhanced the
ascent. Farther to the south and more in the warm sector, a
trailing line of lift is focusing convection across northeast MD
and this will spread northeastward. The PoPs were adjusted
accordingly, and the bulk of the showers/thunder are expected to
move out or dissipate by daybreak. The hourly temperature, dew
points and wind grids were adjusted based on the latest
observations and trends.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Low pressure will move northeast across Quebec through the day
with its attendant cold front slowly moving south/east across
the forecast area through the day. Also, the upper level trough
will be continuing to linger over the NE CONUS in the system's
wake. As a result, expect considerable cloud cover to persist
across the area with some scattered showers and storms possible.
Highs will generally be in the low to mid 80s except 70s across
the southern Poconos. The main change through the day though
will be falling dew points as the front moves across. It will
start out quite muggy but by late day expect dew points in the
low to mid 60s...much more comfortable in comparison!

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A long wave mid level trough is forecast to be located over
eastern Canada and the northeastern states on Wednesday night
and Thursday before it lifts northeastward and away from our
region. The mid level pattern is expected to flatten a bit over
the weekend before some ridging begins over the eastern states
early in the new week.

Surface high pressure is anticipated to be centered in the
middle Mississippi River Valley on Wednesday night. The high
will build eastward with its center forecast to pass through our
region on Friday before moving out to sea. Dry weather is
expected for Thursday and Friday with noticeably lower humidity
than we've been experiencing. Dew point readings should drop
into the 50s.

The surface high is expected to get absorbed into the large
high over the western North Atlantic. The surface flow should
begin to favor the south and southwest resulting in an increase
in heat and humidity during the period from Saturday through
Tuesday. The anticipated rise in humidity levels may bring about
isolated showers and thunderstorms on Monday and Tuesday mainly
during the afternoon and early evening hours.

Daytime highs should favor the upper 70s and lower 80s on
Thursday and Friday, the 80s on Saturday and Sunday, and the
upper 80s and lower 90s on Monday and Tuesday. Overnight lows
should also increase gradually during the period, starting in
the 50s and 60s on Wednesday night and ending in the upper 60s
and lower 70s on Monday night.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...Varying conditions from VFR to MVFR/IFR due to
showers and some thunderstorms with a northward shifting warm
front. The conditions should improve some especially late and
south of the warm front. The showers and storms are expected to
mostly end by 08Z. Southeast winds 4-8 knots, becoming south
and southwest behind the warm front.

Wednesday...MVFR/IFR conditions in the morning with conditions
improving to low VFR by mid afternoon. Scattered showers and
a few thunderstorms with sub-VFR conditions possible as a cold
front shifts offshore. Southwest to west winds increase 10-15
knots with gusts to around 20 knots through the afternoon.
Winds will turn more to the northwest late.

OUTLOOK...
Wednesday night and Thursday...Mainly VFR. Northwest wind 5 to
10 knots.

Thursday night through Saturday...Mainly VFR. Local late night
and early morning visibility restrictions are possible. Variable
wind 8 knots or less.

Saturday night and Sunday...Mainly VFR. Local late night and
early morning visibility restrictions are possible. Variable
wind 8 knots or less becoming southerly.

&&

.MARINE...
Winds/seas increase with SCA conditions expected for over the
ocean waters for all zones except the far northern NJ coast.
There will also be some showers and thunderstorms overnight.

For Wednesday, winds/seas slowly come down with SW winds
shifting to west in the wake of a cold front. Conditions should
be below SCA levels by afternoon.

OUTLOOK...
Wednesday night through Sunday...No marine headlines are
anticipated.

RIP CURRENTS...
There is a moderate risk for the development of dangerous rip
currents for the New Jersey and Delaware beaches for Wednesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until noon EDT Wednesday for ANZ451>455.

&&

Synopsis...Iovino
Near Term...Gorse
Short Term...Fitzsimmons
Long Term...Iovino
Aviation...Fitzsimmons/Gorse/Iovino/Meola
Marine...Fitzsimmons/Iovino
Hazardous weather outlook, Aug 21, 9:51 PM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
951 PM EDT Tue Aug 21 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-230200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
951 PM EDT Tue Aug 21 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms may produce locally heavy rain which could
result in flooding of small streams and creeks, roadways and areas
of poor drainage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-230200-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
951 PM EDT Tue Aug 21 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Showers and thunderstorms may produce locally heavy rain which could
result in flooding of roadways and areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a moderate risk for the development of dangerous rip
currents.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-230200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
951 PM EDT Tue Aug 21 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 22, 1:45 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     FLOOD            3 NE ANCIENT OAKS       40.57N  75.55W
08/22/2018                   LEHIGH             PA   DEPT OF HIGHWAYS

            MINESITE ROAD CLOSED BETWEEN HAMILTON BOULEVARD AND
            CENTRONIA ROAD DUE TO FLOODING.

&&

EVENT NUMBER PHI1801432

CMS
Local storm report, Aug 22, 1:56 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     FLOOD            2 SSE PLEASANT PLAINS   39.97N  74.21W
08/22/2018                   OCEAN              NJ   DEPT OF HIGHWAYS

            FLOODING ON GARDEN STATE PARKWAY NEAR THE STATE HIGHWAY
            37 INTERCHANGE IN TOMS RIVER TWP.

&&

EVENT NUMBER PHI1801433

CMS
Local storm report, Aug 22, 2:04 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     FLASH FLOOD      NEW HANOVER TWP         40.31N  75.57W
08/22/2018                   MONTGOMERY         PA   SOCIAL MEDIA

            WATER RESCUE IN PROGRESS AT INTERSECTION OF MILES ROAD
            AND NORTH CHARLOTTE STREET.

&&

EVENT NUMBER PHI1801434

CMS
Local storm report, Aug 22, 2:30 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     FLASH FLOOD      1 SW AMITY TWP          40.27N  75.78W
08/22/2018                   BERKS              PA   DEPT OF HIGHWAYS

            FLOODING ON BASKET ROAD AND MONOCACY CREEK ROAD BETWEEN
            BEN FRANKLIN HIGHWAY AND GALAHAD LANE. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1801435

CMS
Local storm report, Aug 22, 2:37 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      2 SSE UPPER MACUNGIE TW 40.55N  75.61W
08/22/2018                   LEHIGH             PA   DEPT OF HIGHWAYS

            CENTRONIA ROAD CLOSED NEAR THE GRANGE ROAD AND
            TREXLERTOWN ROAD INTERSECTIONS.

&&

EVENT NUMBER PHI1801436

CMS
Local storm report, Aug 22, 2:48 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 AM EDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     FLASH FLOOD      1 N NEW HANOVER TWP     40.32N  75.57W
08/22/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON STATE HIGHWAY 73 BETWEEN CHARLOTTE STREET
            AND LAYFIELD ROAD. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1801437

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:53 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery5 hr
Aug 21, 10:16 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery7 hr
Aug 21, 10:46 PM EDTAreal Flood AdvisoryPHIBucks, Lehigh, Northampton4 hr
Aug 21, 11:08 PM EDTFlash Flood WarningPHIBucks, Lehigh, Northampton4 hr
Aug 21, 11:18 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr
Aug 21, 11:47 PM EDTAreal Flood AdvisoryPHINorthampton4 hr
Aug 22, 1:14 AM EDTAreal Flood AdvisoryPHIMonroe4 hr
Aug 22, 4:36 AM EDTRiver Flood WarningPHIMontgomery6 hr
Aug 22, 5:14 AM EDTAreal Flood WarningPHIBerks, Chester, Montgomery4 hr
Aug 22, 10:04 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia5 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.